Ramipril

I've been taking Ramipril 2.5mg for about 2 1/2 months for high Blood Pressure, and have developed tinnitus (high pitched whine). I suffer from post nasal drip, and constant throat clearing anyway but since being on Ramipril it's more constant and I've developed a tickly cough too. The dizziness and headaches I was getting before taking them, and which disappeared once I started taking them, are back again recently, although not as bad as they were.

I'm hypothyroid (Hashimoto's) and have enough side symptoms as a result so these Ramipril side effects are a pain :/

Has anyone else on this ACE drug ever experienced side effects like these and if so what was the answer?

Thank you in advance

Jan :D

7 Replies

oldestnewest
  • I have been on Ramipril for at least 8 years. Up to last year I only remember having tinnitus after being in very noisy environments. Last year I had a sudden but mercifully short bout of labyrinthitis which seems to have left me with permanent tinnitus. Yours may be linked to the nasal symptoms if perhaps affecting your sinuses/inner ear pressure s.

  • You could be right, I do feel pressure in my ears often and my hearing goes a bit, and I have to pop them to get my hearing back properly :/

  • Hi Jan

    I've been on ramipril for several years and I have ringing in ears tinnitus plus a cough that's not too bad.docs tell me that ramipril is the sat for controlling my hip so it's a toss up as to what to do.

    I did ask at a recent meeting with a cardiologist as to an alternative but he was not keen so at 70 year old I guess I'll have to put up with it

    Hope you get sorted and feel better soon

    Merry Christmas

    Rich

  • These I pads don't do as I type!!

    Should read best for my high blood pressure

    Rich

  • Have suggestion bar displayed above keyboard and then press the left one which then leaves text exactly as you wrote it. Then very quickly it remembers the words and brings up correct ones automatically. Brilliant once you get used to it!!!

  • You have baffled me more Peter.

    I may have to go back to my old lap top as at least I can see what I'm typing

  • I understood what you meant Peter and thank you. I'm going to ask if there is a non medication approach. I've heard meditation is supposed to be good 😊

You may also like...